# SDR ASOA2015071313423

- Difficulty date: July 13, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 35,328 hours, 32,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 439-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE PRESSURE FLOOR SILL IS CORRODED AT 6 SPOTS AROUND NUTPLATE HOLES FROM FS 439 TO FS 559.  COMPLIED WITH REO 601R-53-41-666.  COMPLIED WITH REPAIR FOR CORROSION ON PRESSURE FLOOR SILL BETWEEN FS 409+128 AND FS 559 IAW REO 601R-53-41-666.
